# SDR SWIA202054533

- Difficulty date: October 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR SILL BETWEEN FS 574.00-621.00.  C-CHECK RO 12/05/2020.  REMOVED AND REPALCED WITH NEW CARGO FOOR SILL PN: 601R35011-63, REF CRJ200 SRM AND DWG.  ALL CHECKS GOOD AND LEAK CHECKS GOOD.
